# SDR P5CA2017092500337

- Difficulty date: September 25, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 67,445 hours, 11,307 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 65B0150424
- Part serial: SHL383
- Condition: Malfunctioned
- Location: Tilt
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J

## Discrepancy

MLG WOULD NOT RETRACT.  REMOVED AND REPLACED RT BODY POSITION TILT ACTUATOR AND FUSE ASSY.
